# SDR SIMA200818403

- Difficulty date: July 28, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part serial: OCT010165
- Condition: Failed
- Location: Lt Brake
- Part time: 13,759 hours, 10,474 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 9807 AT FL 400 CREW REPORTED A "MLG BAY OVHT" WARNING ON ED1.  THE CREW DECLARED AN EMERGENCY.  DURING DESCENT A FUME/SMOKE ODOR BECAME APPARENT IN THE COCKPIT/CABIN.  AIRCRAFT LANDED WITH OUT FURTHER INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BRAKE METERING VALVE, NR 3 TIRE ASSEMBLY, AND NR 3 BRAKE ASSEMBLY.  PERFORMED A CHECK FLIGHT WITH NO FAULT FOUND.  AIRCRAFT RETURNED TO SERVICE.  (A)
